Alert archive / North Dakota / Frost Advisories in 2015

Frost Advisory 8, NWS Grand Forks, ND

September 28, 20156 counties in Minnesota; 8 counties in North Dakota

NWS Grand Forks, ND issued this frost advisory at Sep 28, 2015, 2:29 PM CDT for 6 counties in Minnesota; 8 counties in North Dakota. It took effect at Sep 29, 2015, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2015, 2:29 PM CDT (19:29 UTC)
In effect from
Sep 29, 2015, 1:00 AM CDT
Expired
Sep 29, 2015, 8:00 AM CDT
In force
7 hr
Issued by
NWS Grand Forks, ND

Counties Becker County, MN, Clay County, MN, Grant County, MN, Otter Tail County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Eddy County, ND, Griggs County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 84 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 7.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -201 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1745 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-201 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

610 
WWUS73 KFGF 281929
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
229 PM CDT MON SEP 28 2015

MNZ001-002-004>009-013>017-022>024-NDZ006>008-015-016-026-027-029-
030-054-291300-
/O.NEW.KFGF.FZ.W.0004.150929T0600Z-150929T1300Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
TOWNER-CAVALIER-PEMBINA-RAMSEY-EASTERN WALSH COUNTY-NELSON-
GRAND FORKS-STEELE-TRAILL-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU...
WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE...
MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN...
NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON...
PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...GRAFTON...
PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...
FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND...
EDINBURG...ADAMS...LANKIN
229 PM CDT MON SEP 28 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY.

* TEMPERATURES...IN THE UPPER 20S TO AROUND 30...WITH LOCALLY
  COLDER READINGS IN THE MID 20S POSSIBLE.

* TIMING...LATER TONIGHT THROUGH EARLY TUESDAY MORNING.

* IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE SUSCEPTIBLE TO
  FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MNZ003-027>032-040-NDZ014-024-028-038-039-049-052-053-291300-
/O.NEW.KFGF.FR.Y.0008.150929T0600Z-150929T1300Z/
CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-BENSON-EDDY-GRIGGS-BARNES-CASS-
RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS...
PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA...
ELBOW LAKE...HOFFMAN...ASHBY...HERMAN...BARRETT...FORT TOTTEN...
MADDOCK...LEEDS...MINNEWAUKAN...NEW ROCKFORD...COOPERSTOWN...
VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER...MILNOR...
FORMAN...RUTLAND...WAHPETON
229 PM CDT MON SEP 28 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY.

* TEMPERATURES...IN THE LOW TO MID 30S...WITH LOCALLY COLDER
  READINGS AROUND 30 POSSIBLE.

* TIMING...LATER TONIGHT THROUGH EARLY TUESDAY MORNING.

* IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE SUSCEPTIBLE TO
  FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DK
3 follow-up statements
459 
WWUS73 KFGF 290251
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
951 PM CDT MON SEP 28 2015

MNZ001-002-004>009-013>017-022>024-NDZ006>008-015-016-026-027-029-
030-054-291300-
/O.CON.KFGF.FZ.W.0004.150929T0600Z-150929T1300Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
TOWNER-CAVALIER-PEMBINA-RAMSEY-EASTERN WALSH COUNTY-NELSON-
GRAND FORKS-STEELE-TRAILL-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU...
WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE...
MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN...
NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON...
PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...GRAFTON...
PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...
FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND...
EDINBURG...ADAMS...LANKIN
951 PM CDT MON SEP 28 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
TUESDAY...

* TEMPERATURES...EXPECTED TO FALL INTO THE UPPER 20S TO AROUND
  30...WITH LOCALLY COLDER READINGS IN LOW SPOTS.

* TIMING...LATE TONIGHT THROUGH EARLY TUESDAY MORNING.

* IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE 
  SUSCEPTIBLE TO FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MNZ003-027>032-040-NDZ014-024-028-038-039-049-052-053-291300-
/O.CON.KFGF.FR.Y.0008.150929T0600Z-150929T1300Z/
CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-BENSON-EDDY-GRIGGS-BARNES-CASS-
RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS...
PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA...
ELBOW LAKE...HOFFMAN...ASHBY...HERMAN...BARRETT...FORT TOTTEN...
MADDOCK...LEEDS...MINNEWAUKAN...NEW ROCKFORD...COOPERSTOWN...
VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER...MILNOR...
FORMAN...RUTLAND...WAHPETON
951 PM CDT MON SEP 28 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
TUESDAY...

* TEMPERATURES...EXPECTED TO FALL INTO THE LOW TO MID 30S...WITH
  LOCALLY COLDER READINGS IN LOW SPOTS.

* TIMING...LATE TONIGHT THROUGH EARLY TUESDAY MORNING.

* IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE 
  SUSCEPTIBLE TO FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
395 
WWUS73 KFGF 290806
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
306 AM CDT TUE SEP 29 2015

MNZ001-002-004>009-013>017-022>024-NDZ006>008-015-016-026-027-029-
030-054-291300-
/O.CON.KFGF.FZ.W.0004.000000T0000Z-150929T1300Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
TOWNER-CAVALIER-PEMBINA-RAMSEY-EASTERN WALSH COUNTY-NELSON-
GRAND FORKS-STEELE-TRAILL-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU...
WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE...
MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN...
NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON...
PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...GRAFTON...
PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...
FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND...
EDINBURG...ADAMS...LANKIN
306 AM CDT TUE SEP 29 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES...EXPECTED TO FALL INTO THE UPPER 20S TO AROUND 
  30...WITH LOCALLY COLDER READINGS IN LOW SPOTS.

* TIMING...THROUGH EARLY TUESDAY MORNING.

* IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE 
  SUSCEPTIBLE TO FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MNZ003-027>032-040-NDZ014-024-028-038-039-049-052-053-291300-
/O.CON.KFGF.FR.Y.0008.000000T0000Z-150929T1300Z/
CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-BENSON-EDDY-GRIGGS-BARNES-CASS-
RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS...
PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA...
ELBOW LAKE...HOFFMAN...ASHBY...HERMAN...BARRETT...FORT TOTTEN...
MADDOCK...LEEDS...MINNEWAUKAN...NEW ROCKFORD...COOPERSTOWN...
VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER...MILNOR...
FORMAN...RUTLAND...WAHPETON
306 AM CDT TUE SEP 29 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES...EXPECTED TO FALL INTO THE LOW TO MID 30S...WITH 
  LOCALLY COLDER READINGS IN LOW SPOTS.

* TIMING...THROUGH EARLY TUESDAY MORNING.

* IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE 
  SUSCEPTIBLE TO FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
466 
WWUS73 KFGF 291247
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
747 AM CDT TUE SEP 29 2015

MNZ001-002-004>009-013>017-022>024-NDZ006>008-015-016-026-027-029-
030-054-291400-
/O.EXP.KFGF.FZ.W.0004.000000T0000Z-150929T1300Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
TOWNER-CAVALIER-PEMBINA-RAMSEY-EASTERN WALSH COUNTY-NELSON-
GRAND FORKS-STEELE-TRAILL-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU...
WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE...
MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN...
NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON...
PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...GRAFTON...
PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...
FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND...
EDINBURG...ADAMS...LANKIN
747 AM CDT TUE SEP 29 2015

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

ABUNDANT SUNSHINE WILL QUICKLY WARM TEMPERATURES OUT OF FREEZE
WARNING THRESHOLDS.

$$

MNZ003-027>032-040-NDZ014-024-028-038-039-049-052-053-291400-
/O.EXP.KFGF.FR.Y.0008.000000T0000Z-150929T1300Z/
CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-BENSON-EDDY-GRIGGS-BARNES-CASS-
RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS...
PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA...
ELBOW LAKE...HOFFMAN...ASHBY...HERMAN...BARRETT...FORT TOTTEN...
MADDOCK...LEEDS...MINNEWAUKAN...NEW ROCKFORD...COOPERSTOWN...
VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER...MILNOR...
FORMAN...RUTLAND...WAHPETON
747 AM CDT TUE SEP 29 2015

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

ABUNDANT SUNSHINE WILL QUICKLY WARM TEMPERATURES OUT OF FROST
ADVISORY THRESHOLDS.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this frost advisory went out at Sep 28, 12:33 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Sep 28, 12:33 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1233 PM CDT MON SEP 28 2015

.UPDATE...
ISSUED AT 1231 PM CDT MON SEP 28 2015

NO MAJOR CHANGES NEEDED FOR THIS UPDATE.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 304 AM CDT MON SEP 28 2015

ONE SHORT WAVE ENTERING NW SOUTH DAKOTA AND THIS WILL MOVE EAST
PRETTY QUICKLY THIS MORNING. SOME LIGHT RAIN SHOWERS WITH
IT...MOSTLY IN CNTRL SD.. BUT A FEW ARE IN SOUTH CENTRAL ND.
BASED ON MOVEMENT EASTWARD AND COORD WITH OTHER OFFICES DID ADD A
LOW POP FOR A FEW SHOWERS THRU MID OR LATE MORNING IN FAR SE ND
AND A SMALL PART OF WCNTRL MN. OTHERWISE WATER VAPOR SHOWS NEXT
SHORT WAVE TROUGH DROPPING SOUTHEAST INTO SW MANITOBA AND THIS
WILL DROP SOUTHEAST TODAY. AT THE SFC EXPECT A WIND SHIFT TO THE
NORTHWEST WITH ITS PASSAGE AND SOME COOLER AIR TO MOVE IN. HIGH
PRESSURE WILL DROP SOUTHEAST INTO ERN ND BY 12Z TUES. DRIEST OF
THE AIRMASS WILL BE OVER FAR ND INTO NRN MN WHERE PWATS DROP TO
UNDER ONE QUARTER INCH AND RH LEVELS ARE QUITE LOW THROUGH THE
COLUMN. THUS WOULD EXPECT BEST RADIATIONAL COOLING TO BE IN THAT
AREA FROM LANGDON TO GRAND FORKS TO BEMIDJI NORTHWARD AND THIS IS
WHERE WILL HAVE AREAS OF FROST AND LOWS 31-33 FOR THE MOST
PART....THOUGH CERTAINLY SOME UPPER 20S PSBL IN COLDER SPOTS.
COORD WITH OTHER OFFICES AND WILL HOLD OFF ON HEADLINES BUT LIKELY
FROST ADVISORIES NEEDED FOR AT LEAST THIS REGION TONIGHT.

SW HALF OF THE FCST AREA MORE IFFY IN TERMS OF TEMPS AND FROST
POTENTIAL. SOME RH REMAINS IN THE COLUMN IN THE 850-500 MB LAYER
SO MAY NOT BE THE MOST IDEAL COOLING. IN THIS AREA MENTIONED PATCHY
FROST

TUESDAY WILL START OFF SUNNY BUT SOME HIGH CLOUDS WILL ADVANCE
EAST AHEAD OF NEXT SHORT WAVE MOVING EAST. TEMPS WILL RUN A FEW
DEGREES BELOW AVERAGE.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 304 AM CDT MON SEP 28 2015

850-700 MB WARM ADVECTION WILL RESULT IN MOISTURE INCREASE LATER
TUES NIGHT AND MORE SO INTO WEDNESDAY. BUT MOISTURE IS MORE MID
LEVEL AND NOT LOW LEVEL. BUT A SHORT WAVE MOVING THRU SHOULD BE
ENOUGH TO GENERATE A FEW SHOWERS WED-WED NIGHT.

FOR THURSDAY THROUGH SUNDAY...GENERAL FLOW PATTERN OVER THE
NORTHERN PLAINS LOOKS FAIRLY WEAK THROUGH THE LONG TERM PERIOD.
NATIONAL EXTENDED DISCUSSION TALKS ABOUT THE LACK OF RUN TO RUN
MODEL CONTINUITY WITH A HIGH DEGREE OF MODEL TO MODEL
SPREAD...WHICH RESULTS IN A LOW CONFIDENCE FORECAST. ON THIS
END...MODELS SEEM TO BE FAVORING A DRIER SOLUTION DUE TO SFC HIGH
PRESSURE TO THE NE OF THE FA. THIS WOULD BRING A DRIER E-NE WIND
FLOW TO THE AREA AND LIKELY NOT MUCH PCPN. TEMPS LOOK TO BE AROUND
NORMAL FOR EARLY OCTOBER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1231 PM CDT MON SEP 28 2015

NW WINDS THIS AFTERNOON WITH GUSTS TO AROUND 20KTS. WINDS
DECOUPLE AT SUNDOWN WITH HIGH PRESSURE MOVING INTO THE NORTHERN
PLAINS OVERNIGHT. SKC TO SCT CIRRUS OVERNIGHT WITH NEARLY CALM
WINDS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...DK
SHORT TERM...RIDDLE
LONG TERM...GODON/RIDDLE
AVIATION...JK
Hazardous weather outlook, Sep 28, 5:15 AM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
515 AM CDT MON SEP 28 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-291015-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
515 AM CDT MON SEP 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

FROSTY NIGHT AHEAD THIS MONDAY NIGHT AND EARLY TUESDAY AS HIGH
PRESSURE SETTLES OVER THE AREA. COLDEST TEMPEATURES FROM 30 TO 34
DEGREES EXPECTED OVER NORTHEASTERN NORTH DAKOTA AND NORTHWESTERN
MINNESOTA. LOCALLY COLDER IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 2:29 PM CDTFreeze WarningFGFBeltrami, Clearwater, Hubbard, Kittson, Lake of the Woods, Mahnomen and 6 more18 hr

Nearby

Frost Advisories in North Dakota, 2015Frost Advisories in Minnesota, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.